Table of Contents
Chinese Journal of Mathematics
Volume 2014, Article ID 563803, 5 pages
http://dx.doi.org/10.1155/2014/563803
Research Article

Some Results on Generalized Quasi-Einstein Manifolds

1Department of Mathematics, Karnatak University, Dharwad 580 003, India
2Department of Mathematics, Kuvempu University, Shankaraghatta 577 451, India

Received 19 September 2013; Accepted 31 October 2013; Published 21 January 2014

Academic Editors: Y. Fu, N. Tang, and H. Yan

Copyright © 2014 D. G. Prakasha and H. Venkatesha. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

This paper deals with generalized quasi-Einstein manifold satisfying certain conditions on conharmonic curvature tensor. Here we study some geometric properties of generalized quasi-Einstein manifold and obtain results which reveal the nature of its associated 1-forms.